MathSciNet Relay Station
MathSciNet bibliographic data
MR2369141 (2009j:46063) 46E15 (30H05 47B38)
Harutyunyan, Anahit; Lusky, Wolfgang On the boundedness of the differentiation operator between weighted spaces of holomorphic functions. Studia Math. 184 (2008), no. 3, 233–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement